# SDR AWXA200700464

- Difficulty date: March 31, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 48,488 hours, 19,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON  AFT GALLEY FLOORBOARD 261 FF, FR 66 - FR 68, +Y1292 TO +Y1732.  REPLACED AFT GALLEY FLOORBOARD 261 FF, FR 66 - FR 68, +Y1292  TO +Y1732 IAW AWA TASK CARD C1C53303.
